View other questions

Ask SAHM is a place where you can ask our staff & community a question safely & anonymously. Please read our disclaimer.

What do you take for bad headaches?

Answered 12 days ago

I get really bad headaches that start a week before my period and last until a few days into my period. If I get onto panadol at the first sign I can stop them turning into migraines but I still suffer the pain of a really bad headache. Can you suggest something stronger that would make the headaches go away rather than just take the edge off. Sometimes the headaches will last a full two weeks.

Answers

ANSWER
12 days ago
I get migraines and have found Aspro Clear extra strength works if I get onto it as soon as the symptoms start. I don't like to take heavy meds, but these work a treat!

ANSWER
14 days ago
I stack Panadol and neurofen together and take 2 of each all at once

REPLY
13 days ago
Does that knock you out!

ANSWER
14 days ago
The best thing is to go to your gp who can prescribe a variety of of meds pending full evaluation of your symptoms, severity and ruling out things.

Mwds can range feom a stronger panadol to panadein forte HOWEVER as common knowledge as those meds are only a GP can assess your situation and medical needs. So if in severe pain please see a gp or if any dizziness etc along with a sudden headache go to the emergancy room.

REPLY
14 days ago
Sorry for meds and from typo getting used to long nails lol please see ur gp.

REPLY
13 days ago
Thanks. I’ve been to doc who says take panadol but panadol just doesn’t cut it. It’s hormonal headaches, nothing serious, I just want the headache to go away.

ANSWER
22 days ago
Where did the answer go?!!!

REPLY
22 days ago
SAHM mod here - we removed the answer because it was reported and was also against our forum guidelines as it was giving pharmaceutical/medical advice which may or may not have been correct. You need to go and see your doctor or pharmacist for appropriate dosages of medications.

REPLY
16 days ago
or read the packet

REPLY
16 days ago
It’s all good, I took a screenshot of the answer.

REPLY
16 days ago
She only wrote what was written on the package. She wasn’t making up her own dosages.

REPLY
14 days ago
what was the medication called?

REPLY
14 days ago
Aspirin was the best answer she said, but said you could take a higher dose. I won’t say it here because obviously I’m not allowed but she said it was stated on the pack the maximum dose.

REPLY
14 days ago
Cool, thanks 😀

ANSWER
15 days ago
If its hormonal as yours appears to be you need to see a doctor. I get migraines but I have worked out my triggers - stress, eyestrain, overheating, dehydration, lack of food, too much coffee. If I can avoid all of those things then I dont get migraines but mine obviously arent hormonal.. If its hormonal you might be able to control them with contraception so its worth a try. Otherwise theres prescription medicine for migarines.

REPLY
15 days ago
OP here. I was using the pill to skip my period and therefore reduce the frequency of the headaches ( doctors instructions) but recently went off the pill because doctor said I was too old to be on it so the headaches have returned each month.

ANSWER
23 days ago
Yes I have this problem too - following.